# SDR FDEA200812045084

- Difficulty date: December 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 41,916 hours, 27,165 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Part number: 656021123
- Part serial: 0001D
- Condition: Illuminated
- Location: Mlg
- Part time: 41,915 hours, 27,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE FAILED TO RETRACT ABOVE OFF POSITION AFTER TAKEOFF, ACCOMPANIED BY ILLUMINATION OF ALL LIGHTS ON GEAR ANNUNCIATOR LIGHT PANEL UP FRONT AND RT MAIN GEAR DOOR LIGHT ON S/O PANEL.  RAN QRH BUT FAILED 1ST TEST STEP.  RECONFIGURED FOR LANDING WITH NORMAL INDICATIONS.  UNEVENTFUL LANDING.  REPLACED LANDING GEAR ACCESSORY UNIT AND TEST GOOD IAW MM 32-09-122-5.
